MathSciNet Relay Station
MathSciNet bibliographic data
MR2114655 11A07 (11A15 11D61 11Y70)
Keller, Wilfrid; Richstein, Jörg Solutions of the congruence $a^{p-1}\equiv1\pmod{p^r}$. Math. Comp. 74 (2005), no. 250, 927–936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement